# SDR CALA2016061395444

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 58,621 hours, 23,920 cycles
- Engine: Iae V2522A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EG 1384, KEELBEAM, INSP 8 HOLES WERE FOUND TO BE DISCREPANT.  ALL HOLES REPAIRED IAW ECRA 5330-05721.
